Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256164
Title: К задаче о двоякопериодических решениях квазилинейного телеграфного уравнения
Authors: Третьякова, Л. Г.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1993
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1993. – № 2. – С. 63-67.
Abstract: The theorem of existence and uniqueness of double-periodic solutions for quasilinear telegraph equation in the space of continuous functions has been obtained
URI: https://elib.bsu.by/handle/123456789/256164
ISSN: 0321-0367
Appears in Collections:1993, №2 (май)

Files in This Item:
File Description SizeFormat 
63-67.pdf191,02 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.